Per citar aquest document: http://ddd.uab.cat/record/91306
ON D(-1)- Quadruples
Ciprian Bonciocat, Nicolae
Cipu, Mihai
Mignotte, Maurice

Data: 2012
Resum: Quadruples (a; b; c; d) of positive integers a < b < c < d with the property that the product of any two of them is one more than a perfect square are studied. Improved lower and upper bounds for the entries b and c are established. As an application of these results, a bound for the number of such quadruples is obtained.
Drets: Tots els drets reservats
Llengua: Català
Document: article ; recerca ; publishedVersion
Matèria: Diophantine m-tuples ; Pell equations ; Linear forms in logarithms
Publicat a: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 279-304, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_02


26 p, 399.5 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques

 Registre creat el 2012-06-14, darrera modificació el 2014-02-19



   Favorit i Compartir
QR image